# SDR SWAA2022110767873

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 60,582 hours, 36,043 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Condition: Failed
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST DATA ON CAPTAINS SIDE DISPLAY FAULT LEFT IRS NO 30DH / [01] R&R # 1 ADIRU PER AMM 34-21-01.OPS CHECK GOOD. AIRCRAFT RECERTIFIED TO CAT III STATUS PER MT 734-00-03. VERIFICATION# 31952
